Having just finished my first round of BCG treatment I’d like to share what happened with me. 1st treatment was rather uneventful other than tired and sore muscles. # 2 was a good bit worse, lots of nausea and felt like death warmed over... went to er( was a weekend) and they gave me script for the nausea. Needless to say each got worse . During my 4th the nausea was so bad I took some Gaviscon!!!! DONT DO THAT!!! Come to find out the antibiotic they gave me can not be mixed with magnesium!! I almost stopped treatment right there but went for my 5th. I forgot to take my antibiotic TIL late that night.. 1 1/2 hours later I’m sick again. Come to find out it wasn’t the treatments, I was allergic to the antibiotics!!! I didn’t know, I thought it was from the treatment never been allergic to medication before. My doc gave me 4 pills each treatment in a small brown envelope with only the name on it. So please beware , and get info on anything they give you. I could have saved 5 weeks of feeling horrible. Hope this helps someone not go thru what I did.